MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. MODIFIED ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. MODIFIED ONFLEX; SURGICAL MESH
Catalog Number 0115610
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cellulitis (1768); Renal Failure (2041); Reaction (2414)
Date of Event 08/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported post-operative complications and any problem with the bard/davol device used to treat the patient.As reported, initially acute renal failure by cellulitis was suspected.The doctors now suspect that the patient may have had an allergic type reaction to the mesh, which resolved once the mesh was explanted.However, at this time no difinitive conclustions can be made.Without a lot number a review of the manufacturing records is not possible.Should additional information be obtained, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not rerturned.
 
Event or Problem Description
The following was reported to davol: on (b)(6) 2017 - the patient was implanted with a bard modified onflex mesh.On (b)(6) 2017 - the patient presented with abdominal wall cellulitis and renal failure and was treated with infusion and medication.On (b)(6) 2017 - the patient underwent explant of the mesh.The renal failure and abdominal wall findings (cellulitis) were resolved following explant of the mesh and the patient was discharged from the hospital.As reported initially, acute renal failure by cellulitis was suspected due to clinical findings.At that time the infusion was started and after a blood test and explant of the mesh, an allergic reaction to the mesh was suspected.

Brand Name
MODIFIED ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7127621
Report Number1213643-2017-01046
Device Sequence Number1798577
Product Code FTL
UDI-Device Identifier00801741095399
UDI-Public(01)00801741095399
Combination Product (Y/N)N
PMA/510(K) Number
K142706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR